Alert archive / Kentucky / Flash Flood Warnings in 2020

Flash Flood Warning 45, NWS Paducah, KY

June 28, 20207 counties in Kentucky; Gallatin County, White County, Illinois

NWS Paducah, KY issued this flash flood warning at Jun 28, 2020, 2:44 PM CDT for 7 counties in Kentucky; Gallatin County, White County, Illinois. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2020, 2:44 PM CDT (19:44 UTC)
Expired
Jun 28, 2020, 8:45 PM CDT
In force
6 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Gallatin County, IL, White County, IL, Daviess County, KY, Henderson County, KY, Hopkins County, KY, McLean County, KY, Muhlenberg County, KY, Union County, KY, Webster County, KY

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 3:50 PM CDTHEAVY RAIN 7.854 Ese Corydon, KYRAIN TOTAL SINCE 530AM.
Jun 28, 3:54 PM CDTFLASH FLOODCalhoun, KYSOME STREETS AND HIGHWAYS ARE STILL CLOSED DUE TO FLOODING. SOME DITCHES ARE OVERFLOWING. THE GREEN RIVER DOCK IS SEVERELY FLOODED.
Jun 28, 6:00 PM CDTHEAVY RAIN 4.67Philpot, KY24 HR RAINFALL TOTAL FROM 6 PM CDT 6/27/20 TO 6 PM CDT 6/28/20.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 70 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2020-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2020-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1324 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

012 
WGUS53 KPAH 281944
FFWPAH
ILC059-193-KYC059-101-107-149-177-225-233-290145-
/O.NEW.KPAH.FF.W.0045.200628T1944Z-200629T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
244 PM CDT Sun Jun 28 2020

The National Weather Service in Paducah has issued a

* Flash Flood Warning for...
  White County in southeastern Illinois...
  Gallatin County in southern Illinois...
  Henderson County in northwestern Kentucky...
  Daviess County in northwestern Kentucky...
  Muhlenberg County in south central Kentucky...
  McLean County in northwestern Kentucky...
  Hopkins County in northwestern Kentucky...
  Union County in northwestern Kentucky...
  Webster County in northwestern Kentucky...

* Until 845 PM CDT Sunday.

* At 238 PM CDT, emergency management reported flooding problems 
  persisted in parts of the warned area, including Mclean and 
  Daviess Counties in Kentucky. Rainfall amounts from 4 to 7 inches 
  have already occurred from White County, IL southeast into the 
  Calhoun area of Mclean County. Additional thunderstorm activity is 
  moving southeast through the warned area, with local rainfall 
  rates near an inch per hour. This rainfall will exacerbate ongoing 
  flooding problems. Areas of greatest concern are from just south 
  of Carmi Illinois southeast across Calhoun Kentucky.
  

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Carmi, Calhoun, and Livermore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3748 8713 3734 8714 3735 8701 3709 8689
      3704 8725 3706 8724 3716 8770 3755 8800
      3760 8837 3825 8837 3817 8791 3790 8810
      3777 8796 3793 8790 3783 8762 3798 8759
      3778 8712 3790 8691 3767 8682

FLASH FLOOD...OBSERVED

$$

York
2 follow-up statements
971 
WGUS73 KPAH 282210
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
510 PM CDT Sun Jun 28 2020

ILC059-193-KYC225-282214-
/O.CAN.KPAH.FF.W.0045.000000T0000Z-200629T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
White IL-Gallatin IL-Union KY-
510 PM CDT Sun Jun 28 2020

...THE FLASH FLOOD WARNING FOR WHITE...GALLATIN AND UNION COUNTIES IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3748 8713 3734 8714 3735 8702 3709 8690
      3704 8725 3716 8733 3712 8750 3716 8770
      3734 8784 3738 8781 3747 8794 3764 8773
      3793 8790 3783 8764 3798 8759 3791 8751
      3793 8747 3778 8712 3790 8691 3767 8682

$$

KYC059-101-107-149-177-233-290145-
/O.CON.KPAH.FF.W.0045.000000T0000Z-200629T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henderson KY-Daviess KY-Muhlenberg KY-McLean KY-Hopkins KY-
Webster KY-
510 PM CDT Sun Jun 28 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
HENDERSON...DAVIESS...MUHLENBERG...MCLEAN...HOPKINS AND WEBSTER
COUNTIES...

Rain had ended across the warning area late this afternoon. However, 
three to eight inches of rain fell earlier today. Runoff from this 
excessive rainfall continues to result in lingering flash flooding 
and road closures. 

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Calhoun, Sebree, and Livermore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3748 8713 3734 8714 3735 8702 3709 8690
      3704 8725 3716 8733 3712 8750 3716 8770
      3734 8784 3738 8781 3747 8794 3764 8773
      3793 8790 3783 8764 3798 8759 3791 8751
      3793 8747 3778 8712 3790 8691 3767 8682

FLASH FLOOD...OBSERVED

$$

York
194 
WGUS73 KPAH 282348
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
648 PM CDT Sun Jun 28 2020

KYC107-177-233-282353-
/O.CAN.KPAH.FF.W.0045.000000T0000Z-200629T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Muhlenberg KY-Hopkins KY-Webster KY-
648 PM CDT Sun Jun 28 2020

...THE FLASH FLOOD WARNING FOR MUHLENBERG...HOPKINS AND WEBSTER
COUNTIES IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3763 8695 3748 8713 3741 8713 3738 8722
      3740 8733 3758 8738 3760 8748 3765 8750
      3764 8773 3776 8776 3776 8780 3793 8790
      3783 8764 3786 8759 3798 8759 3791 8751
      3793 8747 3778 8712 3790 8691 3767 8682

$$

KYC059-101-149-290145-
/O.CON.KPAH.FF.W.0045.000000T0000Z-200629T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henderson KY-Daviess KY-McLean KY-
648 PM CDT Sun Jun 28 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT SUNDAY
FOR HENDERSON...DAVIESS AND MCLEAN COUNTIES...

At 643 PM CDT, law enforcement reported some road closures continued 
due to the excessive rainfall earlier today. Over five inches of 
rain fell in a swath across southern Henderson, southern Daviess, 
and northern Mclean Counties. Although the rain has ended, flash 
flooding is still occurring.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Law enforcement.

IMPACT...Flooding of small creeks and streams, highways, streets and 
         underpasses as well as other drainage and low lying areas.

Some locations that will experience flooding include...
Calhoun, Livermore, and Moseleyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3763 8695 3748 8713 3741 8713 3738 8722
      3740 8733 3758 8738 3760 8748 3765 8750
      3764 8773 3776 8776 3776 8780 3793 8790
      3783 8764 3786 8759 3798 8759 3791 8751
      3793 8747 3778 8712 3790 8691 3767 8682

FLASH FLOOD...OBSERVED

$$

York

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 6:53 AM CDT, 7 hours 51 minutes earlier.

Area forecast discussion, Jun 28, 6:53 AM CDT, 7 hours 51 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
653 AM CDT Sun Jun 28 2020

.SHORT TERM...(Today through Monday night)
Issued at 443 AM CDT Sun Jun 28 2020

Ongoing convection in place across west Kentucky and southwest
Indiana this morning, stretching from a larger Mesoscale Vorticity
Center (MVC) over east central Illinois at 09z. Low Level west-
southwesterly jet (1-4kft layer on KPAH VAD wind profile at 09z)
continues to show decent inflow into the rain cooled upshear
boundary back into southern Illinois. Even as the jet weakens
somewhat later this morning the mean flow will shift the boundary
and renewed convection further to the east, closer to the
existing Flash Flood Watch in place through 1 pm today. WPC's Day
1 Excessive Rainfall has this area in a Slight Risk area. CAM
guidance and WPC QPF values suggest that the greatest
rainfall/flooding threat will continue into the morning hours, so
do not plan to extend the Flash Flood watch beyond 18z (1 pm CDT)
Sunday at this time. As the morning progresses, anticipate the
heavy rain/flooding potential will become re-oriented further
north into southeast Illinois, southwest Indiana, then again to
northwest Kentucky late the morning.

Not sure how much instability recovery will
be in place for severe thunderstorm development with the
approaching ridge from the southwest, so agree with the Marginal
Risk of Severe storms from SPC's 06z Outlook attm.

Through late this afternoon and tonight, anticipate the ridge
building will begin to cap convection from the west with an
elevated warm layer. However, given the recent rainfall and high
humidity expected in the boundary layer, look for heat index
values near 100 in the wake of the overnight and early morning
convection. Will highlight in the Hazardous Weather Outlook and
possibly a Special Weather Statement.

The pesky circulation that was along the western Mexico coastline
a couple days ago and has been consistently sampled by the
Canadian numerical model guidance will work into Arkansas by 12z
Monday will bring the next chance for rain to southeast Missouri
late Monday morning and into the afternoon. The lift from this
developing circulation and low in Missouri will also re-activate
convection over southwest Indiana and the Pennyrile region of
Kentucky Monday afternoon and evening. However, the best chances
for showers and thunderstorms will remain over southeast Missouri
and southwest Illinois, as we move into late Monday night.

With all of the precipitation over the area impacted by the
Saharan dust cloud this weekend, not sure of the impact of air
quality issues will be with the building ridge this afternoon and
evening. Will continue to monitor partner agencies for input on
the current Air Quality Alerts/Warning in Kentucky and southern
Indiana today.

.LONG TERM...(Tuesday through Saturday)
Issued at 443 AM CDT Sun Jun 28 2020

While we will start out the week with a fairly strong upper level
ridge in place, it will turn out to be a unsettled week ahead.

An upper level disturbance will move along the western fringe of the
upper ridge on Monday and into Tuesday which will suppress the upper
ridge to our south and east. A closed upper level low eventually
develops, but where exactly it will migrate to by Tuesday, is still
in question. But with this disturbance in/near the area along with
plenty of moisture, still warrants decent chances for precipitation
on Tuesday. A surface low pressure system will be situated over the
Central Plains states during this time as well and a boundary does
lift north across the area, but it is uncertain exactly how far
north it gets before it becomes nearly stationary, and then
eventually dissipates. This boundary will definitely play a role as
a focusing mechanism for more organized convection early in the
period, including MCS development to our north diving south possibly
Tuesday night into Wednesday morning.

Depending on how convection materializes on Tuesday night and into
Wednesday morning, we could see a lull in the activity Wednesday
afternoon. But since our region will be on the eastern periphery
of the upper ridge, renewed convection could develop Wednesday
night with the higher chances east of the Mississippi River.

By Thursday, it appears as though an upper ridge to our west will
finally start building further east, which should lessen our
precipitation chances, but not drop them to zero just, yet given the
warm and moisture airmass in place. The same thinking can be
extended into Friday into Saturday as well, although some of the
models may be overdone with QPF given the synoptic situation.

Ensemble members are pretty tightly clustered in the mid to upper
80s for highs for much of the week, although some locales may reach
into the lower 90s at times. Humidity levels look to be rather
steady and typical for this time of the year. Lows will be in the
upper 60s to lower 70s.

&&

.AVIATION...
Issued at 652 AM CDT Sun Jun 28 2020

For the 12z Sunday WFO PAH TAF issuance, kept MVFR visibility and
ceiling conditions in place this morning for the KEVV and KOWB TAF
sites for ongoing and expected convection this morning. Similar
conditions will persist through mid-morning for the KMVN TAF
location. Generally VFR conditions should remain in place after
00z Monday for the aforementioned TAF locations.

Further to the west, KCGI and KPAH should remain VFR for most of
the period as the ridge builds in from the west and keep the
majority of the visibility/ceiling reducing thunderstorm activity
to the east of the these locations.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch until 1 PM CDT this afternoon for ILZ075>078-
     082-083-087.

MO...None.
IN...Flash Flood Watch until 1 PM CDT this afternoon for INZ081-082-
     085>088.

KY...Flash Flood Watch until 1 PM CDT this afternoon for KYZ014>016-
     018>021.

&&

SHORT TERM...Smith
LONG TERM...CW
AVIATION...Smith
Hazardous weather outlook, Jun 28, 5:24 AM CDT, 9 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
524 AM CDT Sun Jun 28 2020

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-291000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
524 AM CDT Sun Jun 28 2020

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

Additional rounds of showers and thunderstorms are expected to
redevelop over mainly southeast Illinois, southwest Indiana, and
the Pennyrile region of west Kentucky today and into early this
evening. Another one to two inches of rain are possible this
morning and could lead to some flash flooding. As a result, a
Flash Flood Watch remains in effect for areas along and east of a
line from Mount Vernon Illinois to Greenville Kentucky through 1
pm CDT today. Please refer to the Watch for details.

A few of these storms may become strong enough to also produce
locally damaging wind gusts and hail through the middle of the
afternoon.

Heat Index values will likely top out around 100 degrees over
parts of southeast Missouri and southwest Illinois between 1 pm
and 7pm CDT today.

An Air Quality Warning, issued by the Kentucky Department of
Public Health, remains in effect for the entire state of Kentucky
through tonight. Persons sensitive to the exposure to
particulates, such as dust, are advised to limit their outdoor
activities. An Air Quality Alert also remains in effect for
Southwest Indiana through tonight due to the increase in
particulates in the atmosphere.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Heat Index values near or slightly above 100 degrees will be
likely along and east of the Mississippi River into southern
Illinois, southwest Indiana, and west Kentucky Monday afternoon.

There remains a daily chance for thunderstorms from Monday
through Saturday across parts of the outlook area. Pockets of
very heavy rain, occasional lightning, and isolated strong wind
gusts are the main hazards with the thunderstorms through next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but reports of heavy
rainfall and any flooding impacts would be appreciated and should
be relayed to the National Weather Service in Paducah Kentucky.

Smith/CLW

In the hours before

Local storm report, Jun 28, 10:18 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1018 AM CDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       CALHOUN                 37.55N 87.26W
06/28/2020  M5.59 INCH       MCLEAN             KY   MESONET

            STORM TOTAL THROUGH 9AM.

&&
Local storm report, Jun 28, 12:25 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1225 PM CDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     HEAVY RAIN       CENTRAL CITY            37.30N 87.13W
06/28/2020  E4.50 INCH       MUHLENBERG         KY   PUBLIC

            MOST OF THIS RAIN FELL SINCE 930AM.

&&
Local storm report, Jun 28, 12:31 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1231 PM CDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     HEAVY RAIN       4 ENE OWENSBORO         37.78N 87.06W
06/28/2020  M2.12 INCH       DAVIESS            KY   CO-OP OBSERVER

            2.12 INCHES SINCE 630AM TODAY. TOTAL SINCE
            YESTERDAY MORNING IS 4.65 INCHES (30 HOUR
            TOTAL).

&&
Local storm report, Jun 28, 12:47 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1247 PM CDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     HEAVY RAIN       2 SW EVANSVILLE         37.97N 87.57W
06/28/2020  M3.80 INCH       VANDERBURGH        IN   CO-OP OBSERVER

            REPORTED AT EVANSVILLE MUSEUM. 20 HOUR TOTAL
            (SINCE 4PM YESTERDAY).

&&
Local storm report, Jun 28, 2:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
221 PM CDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLASH FLOOD      CALHOUN                 38.65N 88.04W
06/28/2020                   RICHLAND           IL   911 CALL CENTER

            SEVERAL WATER RESCUES WERE CONDUCTED, INCLUDING A FEW
            FROM HOMES AND A FEW FROM VEHICLES. MAJOR ROADS WERE
            CLOSED, INCLUDING HIGHWAYS 431, 136, AND 80. MAJORITY OF
            EMERGENCIES WERE FROM 845 TO 10 AM. WATER WAS GENERALLY
            RECEDING AS OF MID AFTERNOON.

&&

MY
Local storm report, Jun 28, 2:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
224 PM CDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLASH FLOOD      CALHOUN                 37.54N 87.26W
06/28/2020                   MCLEAN             KY   911 CALL CENTER

            SEVERAL WATER RESCUES WERE CONDUCTED, INCLUDING A FEW
            FROM HOMES AND A FEW FROM VEHICLES. MAJOR ROADS WERE
            CLOSED, INCLUDING HIGHWAYS 431, 136, AND 80. MAJORITY OF
            EMERGENCIES WERE FROM 845 TO 10 AM. WATER WAS GENERALLY
            RECEDING AS OF MID AFTERNOON.

&&

MY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:40 PM CDTFlash Flood WatchPAHDaviess, Henderson, Hopkins, McLean, Muhlenberg, Union and 1 more16 hr
Jun 28, 2:50 AM CDTAreal Flood AdvisoryPAHCrittenden, Livingston3 hr
Jun 28, 2:57 AM CDTSpecial Weather StatementPAHCaldwell, Crittenden48 min
Jun 28, 3:31 AM CDTSpecial Weather StatementPAHCaldwell, Christian, Hopkins, Muhlenberg59 min
Jun 28, 4:26 AM CDTSpecial Weather StatementPAHTodd34 min
Jun 28, 5:09 AM CDTAreal Flood AdvisoryPAHHenderson, Union2 hr
Jun 28, 6:13 AM CDTAreal Flood AdvisoryPAHDaviess, Henderson, McLean, Webster73 min
Jun 28, 7:15 AM CDTFlash Flood WarningPAHDaviess, Henderson, McLean, Union, Webster6 hr
Jun 28, 9:22 AM CDTAreal Flood AdvisoryPAHChristian, Hopkins, McLean, Muhlenberg, Webster3 hr
Jun 28, 1:52 PM CDTFlash Flood WatchPAHCaldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 3 more4 hr
Jun 28, 3:04 PM CDTAreal Flood AdvisoryPAHChristian, Todd116 min
Jun 28, 3:14 PM CDTSpecial Weather StatementPAHTodd46 min
Jun 28, 3:56 PM CDTSpecial Weather StatementPAHTodd49 min
Jun 28, 4:38 PM CDTSevere Thunderstorm WarningPAHTodd22 min
Jun 28, 5:00 PM CDTSpecial Weather StatementPAHTodd30 min
Jun 27, 9:32 PM CDTSpecial Weather StatementPAHJackson43 min
Jun 27, 10:14 PM CDTSpecial Weather StatementPAHJackson46 min
Jun 27, 11:04 PM CDTSpecial Weather StatementPAHFranklin, Union, Williamson41 min
Jun 27, 11:35 PM CDTSpecial Weather StatementPAHSaline, Williamson40 min
Jun 28, 12:02 AM CDTAreal Flood AdvisoryPAHUnion118 min
Jun 28, 12:12 AM CDTSpecial Weather StatementPAHJohnson, Union48 min
Jun 28, 12:50 AM CDTAreal Flood AdvisoryPAHJohnson, Pope, Saline3 hr
Jun 28, 1:02 AM CDTSpecial Weather StatementPAHUnion43 min
Jun 28, 1:19 AM CDTFlash Flood WarningPAHJohnson, Pope, Union3 hr
Jun 28, 1:48 AM CDTSpecial Weather StatementPAHAlexander, Massac, Pope, Pulaski42 min

Nearby

Flash Flood Warnings in Kentucky, 2020Flash Flood Warnings in Illinois, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.